# SDR UIEA2017042800671

- Difficulty date: June 7, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,656 hours, 18,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 145T27009
- Condition: Corroded
- Location: Bs 933
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 933, STRINGER 18L FOUND INTERCOSTAL CORRODED.  CORROSION BLENDED OUT AND FOUND OUT OF LIMITS IAW SRM 53-00-04-1A-1, FIG 101, ALLOWABLE DAMAGE 1, REV 104.  THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-40-02, REV 104.
